# SDR R61A2021120400974

- Difficulty date: November 13, 2021
- Submitted: December 4, 2021
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 34,731 hours, 27,035 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Shear Angle
- Part number: 17085333002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON SHEAR CLIP FR 90 BETWEEN STGR 28R AND 29R. REMOVED AND REPLACED SHEAR CLIP PER SRM 51-40-08.
